# SDR CNMA20110010

- Difficulty date: April 11, 2011
- Submitted: April 12, 2011
- Operation: Air carrier
- Aircraft: N720AX
- Make and model: Doug DC-10-30
- Aircraft serial: 48252
- Aircraft time: 88,345 hours, 21,962 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Part number: 20497511
- Part serial: 108673
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

OILY BURNING ODOR THROUGHOUT CABIN AND FLIGHT DECK.  AFTER REPLACEMENT OF NR 1 PACK & COALESER BAGS, RAN ENGINES AT MPA ONE AT A TIME & ISOLATED PNEUMATICS, NO OBVIOUS ODOR ON FLT DECK, CABIN OR LOWER GALLEY AREA.
